# SDR USAA2012091100039

- Difficulty date: August 20, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112813002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC ON TRACK ASSEMBLY BETWEEN FR12 TO FR24, Y765.  REPLACED TRACK ASSEMBLY BETWEEN FR12 TO FR24, Y765 IAW A319 SRM 51-72-11, AIRBUS DRAWING 53112812 & D53110984.
